# SDR C2XA97CL011

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 3085501003
- Condition: Failed
- Location: Nlg Steering
- Part time: 14,178 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3061 - CREW REPORTED THAT THE PEDAL STEERING LIGHT ILLUMINATED IN FLIGHT AND UNABLE TO EXTINGUISH IT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE STEEING MANIFOLD IAW EMB-120 MM 32-50-04.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
